ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Polygon-Circle Paradox

Rajaiah, K and Rao, AK (1981) On the Polygon-Circle Paradox. In: Journal Of Applied Mechanics-Transactions Of The Asme, 48 (1). pp. 195-196.

[img] PDF
41.pdf - Published Version
Restricted to Registered users only

Download (239kB) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Society of Mechanical Engineers.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Depositing User: Manjula Kadadallimath
Date Deposited: 05 Jan 2010 11:24
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ac.in/id/eprint/23605

Actions (login required)

View Item View Item